# SDR 0002379611

- Difficulty date: July 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 61,665 hours, 75,242 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2075301AA
- Part serial: 9943878
- Condition: Failed
- Location: Cabin Pressure
- Part time: 114 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE MSP-MCI, CABIN PRESSURE AUTO FAIL LIGHT ILLUMINATED.  PRESSURIZATION COULD NOT BE MAINTAINED ABOVE 22,000 FEET.  FLIGHT CONTINUED TO DESTINATION AND CREW DECLARED AN EMERGENCY TO PRIORITIZE LANDING INTO MCI.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 AUTO PRESSURE CONTROLLER, BITE TEST WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
